# SDR AALA20021776

- Difficulty date: December 9, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, BOTH FORWARD OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  CLEANED CONTACTS ON OVERWING BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
